advertisement
Question
Posted by: Sue | 2005/12/08

Accutane or Roaccutane

Is there somebody who has dealt with some of the side effects after using this drug, such as joint and back pains and severe headaches and extreme dryness of the skin?

I'm trying to find out if there are any dietary supplements or special dietary requirement to minimise the damage caused by the use of the drug, or at least alleviate some of the pain.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sue,
See http://www.xsorbit1.com/users/davec/index.cgi?board=aaftc&action=display&num=1127593802&start=3
A roaccutane action forum group which may be useful. Roaccutane is a drug that needs to be taken with caution. Please always discuss with your dermatologist if you are unsure what to do about a side-effect.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement